# SDR E812003F00001

- Difficulty date: October 6, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N200ZT
- Make and model: Beech B200
- Aircraft serial: BB1393
- Engine: Pwa PT6*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L173C18
- Condition: Chafed
- Location: Landing Light
- Part time: 1,804 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIAGATED COMPLAINT OF LT LANDING LIGHT NOT ILLUMINATING.  FOUND LT LANDING LIGHT POWER SUPPLY WIRE L173C18 CHAFED THROUGH AND CORRODED AT APPROXIMATE HALFWAY POINT BETWEEN LANDING LIGHT AND NOSE WHEEL WELL CONNECTOR P509.  CHECKS SHOWED VOLTAGE PRESENT AT TERMINAL, BUT UNABLE TO LIGHT LAMP.  SUGGEST A MORE DETAILED INSPECTION OF LANDING GEAR WIRING BE CONDUCTED IN CONJUNCTION WITH LANDING GEAR 6 YEAR/ 8000 CYCLE INSPECTIONS.
